# SDR SIMA20170113001

- Difficulty date: January 13, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 30,762 hours, 26,348 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 14500869
- Condition: Failed
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILER FAIL MESSAGES PRESENTED ON ICAS AFTER TAKEOFF MESSAGE EXTINGUISHED AFTER LANDING GEAR EXTENSION.  TROUBLESHOOTED PER FIM 27-63-00. REMOVED AND REPLACED RELAY K0030 AND K0031 IAW AMM 20-13-02. NO FIX. REMOVED AND REPLACED SPOILER CONTROL UNIT IAW AMM 27-63-02. OPS CHECK SPOILER IAW AMM 27-63-01. OPS CHECK GOOD. NO DEFECTS NOTED.
